# SDR UIEA2012091000402

- Difficulty date: August 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 72,448 hours, 12,302 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pan
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NOSE WHEEL WELL PRESSURE PAN AT BS 400 BL 0 WL 140 -150.  REPAIR IAW EI T2012A53B-2049, REV 00 AND 01.
